RUS  ENG
Full version
JOURNALS // Applied Mathematics & Physics // Archive

Applied Mathematics & Physics, 2023, Volume 55, Issue 3, Pages 197–206 (Mi pmf382)

MATHEMATICS

First asymptotics of solutions of degenerate differential equations of the second order

V. P. Arkhipova, A. V. Glushakb

a Oryål State University named after I. S. Turgenev
b Belgorod National Research University

Abstract: For ordinary linear degenerate differential equations of the second order, a method for constructing asymptotic representations of solutions is proposed, which allows construct exact asymptotics of solutions in a neighborhood of the degeneracy point. An example is given obtaining a power asymptotics.

Keywords: degenerate differential equations, degeneracy point, asymptotic representations, power asymptotics.

Received: 30.09.2023
Accepted: 30.09.2023

DOI: 10.52575/2687-0959-2023-55-3-197-206


 English version:
, 2023, 114:6, 1107–1117


© Steklov Math. Inst. of RAS, 2025